Global dynamics of an epidemiological model with age-of-infection dependent treatment rate

Röst, Gergely, Kuniya, Toshikazu, Moghadas, Seyed M., Wu, Jianhong: Global dynamics of an epidemiological model with age-of-infection dependent treatment rate.
RICERCHE DI MATEMATICA, 67 (1). pp. 125-140. ISSN 0035-5038 (2018)

[img]
Preview
Text
Rost2018RICERCHEKuniyaMoghadasWuPreprint.pdf - Accepted Version

Download (448kB) | Preview
Item Type: Article
Journal or Publication Title: RICERCHE DI MATEMATICA
Date: 2018
Volume: 67
Number: 1
Page Range: pp. 125-140
ISSN: 0035-5038
Publisher: Springer Verlag
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3243029
DOI id: https://doi.org/10.1007/s11587-018-0360-5
Date Deposited: 2018. Oct. 08. 11:24
Last Modified: 2018. Oct. 08. 11:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12711

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year